# SDR SWAA2012083007165

- Difficulty date: August 29, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 35,948 hours, 24,538 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Part number: 5971447
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT LATCH BROKEN AT ROW 21.  REMOVED AND REPLACED LATCHES PER AMM.
